Journal of Symbolic Logic

Review: Alonzo Church, Mathematics and Logic

E. J. Lemmon

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 28, Issue 1 (1963), 106-107.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183734644

JSTOR
links.jstor.org

Citation

Lemmon, E. J. Review: Alonzo Church, Mathematics and Logic. J. Symbolic Logic 28 (1963), no. 1, 106--107. https://projecteuclid.org/euclid.jsl/1183734644


Export citation